# SDR GTIA2014082501414

- Difficulty date: August 25, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 38,143 hours, 13,370 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED HEARING A HIGH PITCHED NOISE AT LEFT OVERWING EXIT.  CONTINUED FOR ENTIRE FLIGHT. DURING INSPECTION FOUND SEAL & DOOR FRAME WITH EXCESSIVE DIRT & DEBRIS, CLEAN SEAL IAW AMM 52-21-11 AND REMOVED & REINSTALLED EMERGENCY EXIT HATCH IAW AMM 52-21-11.
